# SDR ZZDA2011366

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE GALLEY SERVICE DOOR ARE INOP.  TROUBLESHOT PER FIM 33-50-801 FOUND BATTERY PACK B5-259 BAD AND WIRE AT LIGHTS ASSY L2-786 TERMINAL BROKE.  REPAIRED WIRE REF SWPM 20-00 AND REPLACED BATTERY PACK B5-259 REF AMM 33-51-03 ALL PS CHECK GOOD.
